Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2018 February;84(2) > Minerva Anestesiologica 2018 February;84(2):262-4

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Publication history
Estratti
Per citare questo articolo

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

LETTERS TO THE EDITOR  


Minerva Anestesiologica 2018 February;84(2):262-4

DOI: 10.23736/S0375-9393.17.12253-4

Copyright © 2017 EDIZIONI MINERVA MEDICA

lingua: Inglese

Possible explanations for the odd phenomenon of liver-assist albumen-dialysis hepatic encephalopathy stepwise “Plateau” electroencephalography recovery

Ashraf A. DAHABA

Department of Anaesthesiology and Intensive Care Medicine, Medical University of Graz, Graz, Austria


PDF  


inizio pagina

Publication History

Issue published online: February 28, 2018
Article first published online: October 4, 2017
Manuscript accepted: September 15, 2017
Manuscript revised: September 6, 2017
Manuscript received: June 22, 2017

Per citare questo articolo

Dahaba AA . Possible explanations for the odd phenomenon of liver-assist albumen-dialysis hepatic encephalopathy stepwise “Plateau” electroencephalography recovery. Minerva Anestesiol 2018;84:262-4. DOI : 10.23736/S0375-9393.17.12253-4

Corresponding author e-mail

ashraf.dahaba@medunigraz.at